Uniqueness classes for pseudoparabolic equations with unbounded coefficients

George Cosner, William Rundell

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)1-20
Number of pages20
JournalCommunications in Partial Differential Equations
Volume8
Issue number1
DOIs
StatePublished - Jan 1 1983
Externally publishedYes

Fingerprint

Pseudoparabolic Equations
Unbounded Coefficients
Uniqueness
Class

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Uniqueness classes for pseudoparabolic equations with unbounded coefficients. / Cosner, George; Rundell, William.

In: Communications in Partial Differential Equations, Vol. 8, No. 1, 01.01.1983, p. 1-20.

Research output: Contribution to journalArticle

@article{280890556f6449e2a3298fb1b660a68d,
title = "Uniqueness classes for pseudoparabolic equations with unbounded coefficients",
author = "George Cosner and William Rundell",
year = "1983",
month = "1",
day = "1",
doi = "10.1080/03605308308820261",
language = "English (US)",
volume = "8",
pages = "1--20",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

TY - JOUR

T1 - Uniqueness classes for pseudoparabolic equations with unbounded coefficients

AU - Cosner, George

AU - Rundell, William

PY - 1983/1/1

Y1 - 1983/1/1

UR - http://www.scopus.com/inward/record.url?scp=84855532079&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84855532079&partnerID=8YFLogxK

U2 - 10.1080/03605308308820261

DO - 10.1080/03605308308820261

M3 - Article

VL - 8

SP - 1

EP - 20

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 1

ER -